MAUDE Adverse Event Report: SONOPLEX; PERIPHERAL NEEDLE

SONOPLEX; PERIPHERAL NEEDLE
Model Number 001185-74
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6).As soon as further information becomes available, a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Cannula breakage.Piece remained in patient.Surgically removed.
 
Additional Manufacturer Narrative
Event took place in germany.As soon as further information becomes available, a follow up report will be sent to the agency.Based on risk assessment and clinical assessment this file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Cannula breakage.Piece remained in patient.Surgically removed.

Brand Name
SONOPLEX
Common Device Name
PERIPHERAL NEEDLE
MDR Report Key11234659
Report Number9611612-2021-00002
Device Sequence Number4371758
Product Code BSP
UDI-Device Identifier14048223017040
UDI-Public14048223017040
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number001185-74
Device Catalogue Number001185-74
Device Lot Number1356-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date04/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;